Publications of Laurence R. Taylor



The Math Reviews links (MR) will work only if you have a subscription to MathSciNet.

After the MR entry there is usually another link on the line. It is either a link to one of the archives, arXiv (arXiv.org), JSTOR (jstor.org), GT (Geometry and Topology), GDZ (The archive at Goettingen), NUMDAM (The NUMDAM project) or to somewhere else. A reprint is a copy of the reprint sent to an author; a preprint is some version of the paper before publication - the published version is the definitive one. A link of $$$ means that all I could find was a link that will let you purchase the article. Some papers have more than one link to a source.

Here is an AmsRef version of the list. The order of the entries is the same as below.

The perl script that generates this page can be found here.


[61] Controlling indeterminacy in Massey triple products.
Laurence R. Taylor. Geom. Dedicata, 148, 371-389, 2010.
MR 2721632  

[60] Mackey functors and bisets.
I. Hambleton, L. R. Taylor and E. B. Williams. Geom. Dedicata, 148, 157-174, 2010.
MR 2721623   journal   arXiv

[59] Dress induction and the Burnside quotient Green ring.
I. Hambleton, Laurence Taylor and Bruce Williams. Algebra Number Theory, 3, 511-541, 2009.
journal

[58] Birationality of \'etale maps via surgery.
Scott Nollet, Laurence R. Taylor and Frederico Xavier. J. Reine Angew. Math., 627, 83-95, 2009.
MR 2494914   journal   arXiv

[57] Quadratic enhancements of surfaces: two vanishing results.
Laurence R. Taylor. Proc. Amer. Math. Soc., 137, 1135-1138, 2009.
MR 2457455   journal   arXiv

[56] Impossible metric conditions on exotic $R^4$'s.
Laurence R. Taylor. Asian J. Math., 12, 285-287, 2008.
MR 2453556   journal   arXiv

[55] Unoriented geometric functors.
Laurence R. Taylor. Forum Math., 20, 457-467, 2008.
MR 2418201   journal   arXiv

[54] Examples of exotic stratifications.
Bruce Hughes, Laurence R. Taylor, Shmuel Weinberger and Bruce Williams. Geom. Topol., 11, 1477-1505, 2007.
MR 2326949   GT

[53] Complex spin structures on 3-manifolds.
Laurence R. Taylor. Geometry and Topology of Manifolds, Fields Inst. Commun., 47, Amer. Math. Soc. (2005) 313-317.
MR 2189941(2006k:57072)   preprint

[52] A survey of 4-manifolds through the eyes of surgery.
Robion C. Kirby and Laurence R. Taylor. Surveys on Surgery Theory, Vol. 2, Ann. of Math. Stud., 149, Princeton Univ. Press (2001) 387-421.
MR 1818779(2002a:57028)   arXiv

[51] Taut codimension one spheres of odd order.
Laurence R. Taylor. Geometry and Topology: Aarhus (1998), Contemp. Math., 258, Amer. Math. Soc. (2000) 369-375.
MR 1778118(2001k:53124)   arXiv

[50] Controlled homeomorphisms over nonpositively curved manifolds.
Bruce Hughes, Larry Taylor and Bruce Williams. Canad. Math. Bull., 43, 343-354, 2000.
MR 1776062(2001g:57041)   reprint

[49] Neighborhoods in stratified spaces with two strata.
Bruce Hughes, Laurence R. Taylor, Shmuel Weinberger and Bruce Williams. Topology, 39, 873-919, 2000.
MR 1763954(2001e:57026)   reprint   arXiv

[48] A guide to the calculation of the surgery obstruction groups for finite groups.
Ian Hambleton and Laurence R. Taylor. Surveys on Surgery Theory, Vol. 1, Ann. of Math. Stud., 145, Princeton Univ. Press (2000) 225-274.
MR 1747537(2001e:19007)   reprint

[47] Smooth Euclidean 4-spaces with few symmetries.
Laurence R. Taylor. Proceedings of the Kirbyfest, Geom. Topol. Monogr., 2, Geom. Topol. Publ., Coventry (1999) 563-569 (electronic).
MR 1734424(2000j:57063)   GT   arXiv

[46] Rational permutation modules for finite groups.
Ian Hambleton and Laurence R. Taylor. Math. Z., 231, 707-726, 1999.
MR 1709492(2000i:20013)   reprint

[45] An invariant of smooth $4$-manifolds.
Laurence R. Taylor. Geom. Topol., 1, 71-89 (electronic), 1997.
MR 1483766(98i:57034)   GT

[44] On the dimension of infinite covers.
W. G. Dwyer, S. Stolz and L. R. Taylor. Proc. Amer. Math. Soc., 124, 2235-2239, 1996.
MR 1307514(96i:57022)   JSTOR

[43] Rigidity of fibrations over nonpositively curved manifolds.
C. B. Hughes, L. R. Taylor and E. B. Williams. Topology, 34, 565-574, 1995.
MR 1341809(97a:55019)   reprint

[42] Bounded homeomorphisms over Hadamard manifolds.
C. B. Hughes, L. R. Taylor and E. B. Williams. Math. Scand., 73, 161-176, 1993.
MR 1269255(95h:57042)   journal

[41] On the representation theory associated to the cohomology of configuration spaces.
F. R. Cohen and L. R. Taylor. Algebraic Topology, Contemp. Math., 146, Amer. Math. Soc. (1993) 91-109.
MR 1224909(94i:57057)   reprint

[40] Manifold approximate fibrations are approximately bundles.
C. Bruce Hughes, Laurence R. Taylor and E. Bruce Williams. Forum Math., 3, 309-325, 1991.
MR 1115949(92k:57040)   GDZ

[39] $Pin$ structures on low-dimensional manifolds.
R. C. Kirby and L. R. Taylor. Geometry of Low-dimensional Manifolds, 2, London Math. Soc. Lecture Note Ser., 151, Cambridge Univ. Press (1990) 177-242.
MR 1171915(94b:57031)   prerpint

[38] A calculation of $Pin^+$ bordism groups.
R. C. Kirby and L. R. Taylor. Comment. Math. Helv., 65, 434-447, 1990.
MR 1069818(91h:57025)   GDZ

[37] Detection theorems for $K$-theory and $L$-theory.
I. Hambleton, Laurence Taylor and Bruce Williams. J. Pure Appl. Algebra, 63, 247-299, 1990.
MR 1047584(91b:18015)   PDF

[36] Bundle theories for topological manifolds.
C. B. Hughes, L. R. Taylor and E. B. Williams. Trans. Amer. Math. Soc., 319, 1-65, 1990.
MR 1010410(91e:57035)   JSTOR

[35] On the homology of configuration spaces.
C.-F. Bödigheimer, F. Cohen and L. Taylor. Topology, 28, 111-123, 1989.
MR 991102(90h:57031)   reprint

[34] On $G_n(RG)$ for $G$ a finite nilpotent group.
I. Hambleton, L. R. Taylor and E. B. Williams. J. Algebra, 116, 466-470, 1988.
MR 953163(89h:20008)   reprint

[33] Homology of function spaces.
F. R. Cohen and L. R. Taylor. Math. Z., 198, 299-316, 1988.
MR 946606(89d:55017)   GDZ

[32] Logarithmic descriptions of Whitehead groups and class groups for $p$-groups.
Robert Oliver and Laurence R. Taylor. Mem. Amer. Math. Soc., 76, vi+97, 1988.
MR 938472(89k:18024)   $$$

[31] Surgery with finite fundamental group.
I. Hambleton, R. J. Milgram, L. Taylor and B. Williams. Proc. London Math. Soc. (3), 56, 349-379, 1988.
MR 922660(89c:57043)   reprint

[30] Round $L$-theory.
I. Hambleton, A. Ranicki and L. Taylor. J. Pure Appl. Algebra, 47, 131-154, 1987.
MR 906966(88i:18010)   reprint

[29] A universal smoothing of four-space.
Michael H. Freedman and Laurence R. Taylor. J. Differential Geom., 24, 69-78, 1986.
MR 857376(88a:57044)   reprint

[28] Relative Rochlin invariants.
Laurence R. Taylor. Topology Appl., 18, 259-280, 1984.
MR 769295(86g:57027)   reprint

[27] Smoothing theory and Freedman's work on four-manifolds.
Richard Lashof and Laurence Taylor. Algebraic Topology, Aarhus 1982, Lecture Notes In Math., 1051, Springer (1984) 271-292.
MR 764584(86b:57009)   preprint

[26] An introduction to maps between surgery obstruction groups.
Ian Hambleton, Laurence Taylor and Bruce Williams. Algebraic Topology, Aarhus 1982, Lecture Notes In Math., 1051, Springer (1984) 49-127.
MR 764576(86b:57017)   reprint

[25] James maps and $E_n$ ring spaces.
F. R. Cohen, J. P. May and L. R. Taylor. Trans. Amer. Math. Soc., 281, 285-295, 1984.
MR 719670(85m:55010)   JSTOR

[24] James maps, Segal maps, and the Kahn-Priddy theorem.
J. Caruso, F. R. Cohen, J. P. May and L. R. Taylor. Trans. Amer. Math. Soc., 281, 243-283, 1984.
MR 719669(86g:55007)   JSTOR

[23] The homology of function spaces.
F. R. Cohen and L. R. Taylor. Proceedings of the Northwestern Homotopy Theory Conference (Evanston, Ill., 1982), Contemp. Math., 19, Amer. Math. Soc. (1983) 39-50.
MR 711041(85d:55016)   reprint

[22] Generalized splitting theorems.
J. P. May and L. R. Taylor. Math. Proc. Cambridge Philos. Soc., 93, 73-86, 1983.
MR 684277(84b:55014)   reprint

[21] A topological resolution theorem.
Selman Akbulut and Laurence Taylor. Inst. Hautes \'Etudes Sci. Publ. Math., , 163-195, 1981.
MR 623537(83e:57015)   NUMDAM

[20] $K(Z,0)$ and $K(Z_2,0)$ as Thom spectra.
F. R. Cohen, J. P. May and L. R. Taylor. Illinois J. Math., 25, 99-106, 1981.
MR 602900(82h:55008)   reprint

[19] Tangential homotopy equivalences.
Ib Madsen, Laurence R. Taylor and Bruce Williams. Comment. Math. Helv., 55, 445-484, 1980.
MR 593058(82f:57015)   GDZ

[18] A topological resolution theorem.
Selman Akbulut and Larry Taylor. Bull. Amer. Math. Soc. (N.S.), 2, 174-176, 1980.
MR 551757(82a:57018)  

[17] On the genera of knots.
Laurence R. Taylor. Topology of Low-dimensional Manifolds (Proc. Second Sussex Conf., Chelwood Gate, 1977), Lecture Notes In Math., 722, Springer (1979) 144-154.
MR 547461(82m:57011)   preprint

[16] Surgery spaces: formulae and structure.
Laurence Taylor and Bruce Williams. Algebraic Topology, Waterloo, 1978 (Proc. Conf., Univ. Waterloo, Waterloo, Ont., 1978), Lecture Notes In Math., 741, Springer (1979) 170-195.
MR 557167(81k:57034)   preprint

[15] Local surgery: foundations and applications.
Laurence Taylor and Bruce Williams. Algebraic Topology, Aarhus 1978 (Proc. Sympos., Univ. Aarhus, Aarhus, 1978), Lecture Notes In Math., 763, Springer (1979) 673-695.
MR 561246(81d:57024)   preprint

[14] Splitting of some more spaces.
F. R. Cohen, J. P. May and L. R. Taylor. Math. Proc. Cambridge Philos. Soc., 86, 227-236, 1979.
MR 538744(81b:55016)   reprint

[13] The Wall finiteness obstruction for a fibration.
Erik Kjaer Pedersen and Lawrence R. Taylor. Amer. J. Math., 100, 887-896, 1978.
MR 509078(80g:55030)   JSTOR

[12] Computations of Gelfand-Fuks cohomology, the cohomology of function spaces, and the cohomology of configuration spaces.
F. R. Cohen and L. R. Taylor. Geometric Applications of Homotopy Theory (Proc. Conf., Evanston, Ill., 1977), I, Lecture Notes In Math., 657, Springer (1978) 106-143.
MR 513543(80f:58050)   reprint

[11] Dolbeault homotopy theory.
Joseph Neisendorfer and Laurence Taylor. Trans. Amer. Math. Soc., 245, 183-210, 1978.
MR 511405(80f:32004)   JSTOR

[10] Splitting of certain spaces $CX$.
F. R. Cohen, J. P. May and L. R. Taylor. Math. Proc. Cambridge Philos. Soc., 84, 465-496, 1978.
MR 503007(80a:55010)   reprint

[9] Configuration spaces: applications to Gelfand-Fuks cohomology.
F. R. Cohen and L. R. Taylor. Bull. Amer. Math. Soc., 84, 134-136, 1978.
MR 0461522(57 #1507)  

[8] Stiefel-Whitney homology classes.
Laurence R. Taylor. Quart. J. Math. Oxford Ser. (2), 28, 381-387, 1977.
MR 0515729(58 #24286)   journal   reprint

[7] Normal structures and bordism theory, with applications to $MSp_^*$.
Nigel Ray, Robert Switzer and Larry Taylor. Mem. Amer. Math. Soc., 12, ix+66, 1977.
MR 0461520(57 #1505)   $$$

[6] $Λ$-splitting $4$-manifolds.
Michael H. Freedman and Lawrence Taylor. Topology, 16, 181-184, 1977.
MR 0442954(56 #1329)   reprint

[5] $2$-local cobordism theories.
Laurence R. Taylor. J. London Math. Soc. (2), 14, 303-308, 1976.
MR 0431142(55 #4144)   reprint

[4] Signature of links.
Louis H. Kauffman and Laurence R. Taylor. Trans. Amer. Math. Soc., 216, 351-365, 1976.
MR 0388373(52 #9210)   JSTOR

[3] Surgery groups and inner automorphisms.
Laurence R. Taylor. Algebraic $K$-theory. III: Hermitian $K$-theory and Geometric Applications, Springer (1973) 471-477. Lecture Notes in Math., Vol. 343.
MR 0405460(53 #9253)   PDF

[2] The Whitehead theorem in the proper category.
F. T. Farrell, L. R. Taylor and J. B. Wagoner. Compositio Math., 27, 1-23, 1973.
MR 0334226(48 #12545)   NUMDAM

[1] Residues of Fibonacci-like sequences.
Laurence Taylor. Fibonacci Quart, 5, 298-304, 1967.
MR 0222022(36 #5074)   PDF



Last updated: Wed Jan 30 14:23 2013.
Back